from Wiktionary, Creative Commons Attribution/Share-Alike License.
- noun A
disorderof the visioncausing all objects to appear blue, often the temporary consequence of removal of a cataract.
Sorry, no etymologies found.
These factoids combine to make sure that in today's society, cyanopsia is seen more often in people taking Viagra than from pretty much any other cause.
Factoid #3: When men who take too much Viagra are talking to the medical folks about side effects, they pretty much always lie about taking too much -- which provides some insight into indications of cyanopsia usually occurring at "lower doses" in clinical settings than in the original studies - because they aren't in fact lower doses.
Which is why both of the early phone conversations had to waste so much time given the almost garden path sentence issue where mentioning cyanopsia in someone only 40 years old leads medical folks to assume it's all due to sildenafil.
Though there is that one interesting factoid about cyanopsia -- the fact that it is a common side effect of too much Viagra.
New comments are temporarily disabled while we update our database.